Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Symmetry-preserving regularization of wall-bounded turbulent flows

Autor
Trias, F. X.; Gorobets, A.; Verstappen, R.; Oliva, A.
Tipus d'activitat
Article en revista
Revista
Journal of physics: conference series
Data de publicació
2011
Volum
318
Número
4
Pàgina inicial
42
Pàgina final
60
DOI
https://doi.org/10.1088/1742-6596/318/4/042060 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/20783 Obrir en finestra nova
Resum
The incompressible Navier-Stokes equations constitute an excellent mathematical modelization of turbulence. Unfortunately, attempts at performing direct simulations are limited to relatively low-Reynolds numbers because of the almost numberless small scales produced by the non-linear convective term. Alternatively, a dynamically less complex formulation is proposed here. Namely, regularizations of the Navier-Stokes equations that preserve the symmetry and conservation properties exactly. To do s...
Citació
Trias, F. X. [et al.]. Symmetry-preserving regularization of wall-bounded turbulent flows. "Journal of physics: conference series", 2011, vol. 318, núm. 4, p. 42-60.
Grup de recerca
CTTC - Centre Tecnològic de la Transferència de Calor

Participants

Arxius